# SDR DALA1250651813

- Difficulty date: October 11, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 46,776 hours, 10,249 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part serial: 13616
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS INOPERATIVE.  TROUBLE SHOT AND REPLACED M1218 POWER SUPPLY AND BATTERY.  ALL EMERGENCY LIGHTS, OPS CHECKED NORMAL.
